| Texto completo | |
| Autor(es): |
Figueiredo, Giovany M.
;
Pimenta, Marcos T. O.
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Indiana University Mathematics Journal; v. 71, n. 2, p. 24-pg., 2022-01-01. |
| Resumo | |
In this work we use two different methods to get nodal solutions to quasilinear elliptic problems involving the 1-Laplacian operator. In the first one, we develop an approach based on a minimization of the energy functional associated with a problem involving the 1-Laplacian operator in R-N, on a subset of the Nehari set which contains just sign-changing functions. In the second part we obtain a nodal solution to a quasilinear elliptic problem involving the 1-Laplacian operator in a bounded domain, through a thorough analysis of the sequence of solutions of the p-Laplacian problem associated with it, as p -> 1(+). In both cases, several technical difficulties appear in comparison with the related results involving signed solutions. (AU) | |
| Processo FAPESP: | 21/04158-4 - Problemas elípticos envolvendo o operador de curvatura-média no espaço das funções de variação limitada |
| Beneficiário: | Marcos Tadeu de Oliveira Pimenta |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |